# SDR AALA202208155731

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A300*
- Aircraft serial: 7732
- Aircraft time: 15,664 hours, 5,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS 1 TEST MESSAGE BATTERY EMERGENCY POWER SUPPLY UNIT EXIT RIGHT. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
